- Volume 15, Number 4 (2009), 1351-1367.
Rate of convergence of predictive distributions for dependent data
This paper deals with empirical processes of the type
where (Xn) is a sequence of random variables and μn=(1/n)∑i=1nδXi the empirical measure. Conditions for supB|Cn(B)| to converge stably (in particular, in distribution) are given, where B ranges over a suitable class of measurable sets. These conditions apply when (Xn) is exchangeable or, more generally, conditionally identically distributed (in the sense of Berti et al. [Ann. Probab. 32 (2004) 2029–2052]). By such conditions, in some relevant situations, one obtains that or even that converges a.s. Results of this type are useful in Bayesian statistics.
Bernoulli, Volume 15, Number 4 (2009), 1351-1367.
First available in Project Euclid: 8 January 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Berti, Patrizia; Crimaldi, Irene; Pratelli, Luca; Rigo, Pietro. Rate of convergence of predictive distributions for dependent data. Bernoulli 15 (2009), no. 4, 1351--1367. doi:10.3150/09-BEJ191. https://projecteuclid.org/euclid.bj/1262962239